MAUDE Adverse Event Report: QUEST MEDICAL, INC. LACRICATH LACRIMAL DUCT CATHETER

QUEST MEDICAL, INC. LACRICATH LACRIMAL DUCT CATHETER
Model Number LDC213T
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/22/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned for evaluation.An inflator was used to attempt to inflate the device to 8atm; however, the device would not inflate.Visual examination of the balloon portion of the device confirmed a tear where the balloon attaches to the hypotube.The cause of the tear is unknown.The device history record for the lot was reviewed and no devices were rejected and no specific manufacturing yield issues were reported similar to the reported complaint condition.Quest medical, inc.Has limited information related to the patient's medical history and is unable to form an opinion as to the relevancy of the patient's history to the event reported.Quest medical, inc.Defers to the patient's physician regarding medical history.
 
Event or Problem Description
The hospital materials coordinator reported an issue encountered with the 2mm lacricath device during use.The report stated that during a procedure the balloon on the end of the stent once inflated did not hold after insertion.There were no patient complications reported as a result of the alleged issue.The device was returned to the manufacturer for evaluation.

Brand Name
LACRICATH LACRIMAL DUCT CATHETER
Common Device Name
LACRIMAL DUCT CATHETER
Manufacturer (Section D)
QUEST MEDICAL, INC.
one allentown parkway
allen TX 75002
MDR Report Key6833393
Report Number1649914-2017-00074
Device Sequence Number809606
Product Code OKS
UDI-Device Identifier10634624810188
UDI-Public10634624810188
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K113867
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/22/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date07/14/2019
Device Model NumberLDC213T
Device Lot Number0517986U08
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/22/2017
Initial Report FDA Received Date08/31/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;